Title: Tracking control of overactuated systems with actuator faults

Authors: Wen-Juan Wu; Guang-Ren Duan

Addresses: Center for Control Theory and Guidance Technology, Harbin Institute of Technology, Harbin, 150080, China ' Center for Control Theory and Guidance Technology, Harbin Institute of Technology, Harbin, 150080, China

Abstract: A novel scheme for fault-tolerant control is proposed in this paper. The geometric theory of output regulation is used to solve the total failure of actuators, under the assumption that redundancy is available in the systems. In the case that the reference signals are generated by a finite dimensional exogenous system, it is shown that, under standard assumptions, this problem is solvable if and only if a certain partial differential equation is solvable. Once a solution of this equation is available, a feedback law which solves the problem can easily be constructed. A numerical example is presented to illustrate the effectiveness of proposed approach.

Keywords: overactuated systems; fault tolerant control; output regulation; tracking control; partial differential equations; PDEs; actuator faults; fault tolerance.

DOI: 10.1504/IJDSDE.2015.069880

International Journal of Dynamical Systems and Differential Equations, 2015 Vol.5 No.2, pp.112 - 120

Received: 14 May 2014
Accepted: 08 Nov 2014

Published online: 15 Jun 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article